The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (776 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 3, 1994, pp. 537–545
DOI: 10.4171/ZAA/497

Published online: 1994-09-30

The Grünwald-Letnikov Difference Operator and Regularization of the Weyl Fractional Differentiation

Vu Kim Tuan[1] and Rudolf Gorenflo[2]

(1) Kuwait University, Safat, Kuwait
(2) Freie Universität Berlin, Germany

No abstract available for this article.

Keywords: Grünwald-Letnikov difference operator, Weyl integral operator, regularization, Stability estimates

Kim Tuan Vu, Gorenflo Rudolf: The Grünwald-Letnikov Difference Operator and Regularization of the Weyl Fractional Differentiation. Z. Anal. Anwend. 13 (1994), 537-545. doi: 10.4171/ZAA/497